Enter Search Keywords
Home / Health / Cold Cough and Flu / Equate Cough Cold Flu

Equate Cold Multi-Symptom Daytime/Nighttime Acetaminophen Caplets, 325 mg 24 Count

Product Description | Product Details | Recommended Products | Similar Products | Customer Reviews
This page contains affiliate links which means, at no additional cost to you, I will earn a commission if you click through and make a purchase.

walmart.com

$2.98

Details

amazon.com

?


ebay.com

?


Send e-mail to if price is below

Product Description

DayTime? Headache, sore throat?Acetaminophen.? Cough?Dextromethorphan HBr.? Nasal congestion?Phenylephrine HCl. NightTime? Aches, fever?Acetaminophen.? Runny nose?Chlorpheniramine Maleate.? Cough?Dextromethorphan HBr.? Nasal congestion?Phenylephrine HCl. Compare to Tylenol® Cold Multi-Symptom Active Ingredients*.
Cold Multi-Symptom, Daytime/Nighttime, Caplets Compare to Tylenol Cold Max Day & Tylenol Cold Multi-Symptom Night Active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol Cold Max Day & Tylenol Cold Multi-Symptom Night). DayTime: Non-drowsy. Acetaminophen, dextromethorphan HBr, phenylephrine HCl. Pain reliever, fever reducer, cough suppressant, nasal decongestant. Fever, headache, sore throat, nasal congestion, coughing. Pseudoephedrine free. NightTime: Acetaminophen, chlorpheniramine maleate, dextromethorphan HBr, phenylephrine HCl. Pain reliever, fever reducer, antihistamine, cough suppressant, nasal decongestant. Fever, headache, sore throat, runny nose, nasal congestion, coughing. Pseudoephedrine free. Satisfaction guaranteed - for questions or comments please call 1-888-287-1915. Questions or comments? 1-888-287-1915. Other information: Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store 25 degrees C (77 degrees F); excursions permitted between 15-30 degrees C (59-86 degrees F). See end flap for expiration date and lot number

Product Details

SKU 14053321 Brand Equate
Model Number 2203-470/473 UPC 681131187190
Color White Size 24 caplets
Pre Order False

Customer Reviews

ajmaestro

3/24/2014 5:00:00 PM

Nyquil/Dayquil Equivalent

This is a well priced item that works as well as the nationally advertised brand. There's no point in paying for major marketing if you are smart enough to avoid it. So buy this instead. WalMart is still moving a lot of merchandise so i would not be concerned about freshness. And the price is right.

NurseC

10/16/2016 5:00:00 PM

As Good as DAY/NYQUIL but 1/2 THE PRICE!!

I bought this for my daughter who was suffering day and night from terrible cold and cough symptoms. I am a Nurse by profession and after reading the ingredients and comparing both products, I chose to buy the Equate brand as it contains basically the same ingredients yet the price was way less than the brand name product. She was able to sleep better and did not suffer the symptoms as badly both day and night. Excellent product as yes I would highly recommend it.

FoxyLadyDiva

12/28/2016 4:00:00 PM

Great Subsitute

The store was all out of Tylenol Severe Cold & Flu so my husband brought me this and it works just as well as the brand name. And you get more for less

MissAuntElaine

2/29/2016 4:00:00 PM

Effective Medication

The EQUATE brands have always proven to be as good as name-brand products at a much more reasonable price. This holds true with this particular product. EQUATE Multi-Symptom DayTime and NightTime Caplets provide relief from sniffles, sore throat, and even fever from colds and flu. While only time can cure these maladies, this product makes them easier to live through by reducing the pain. These caplets are good for convenience. If regular-sized meds are too much and take up space in the medicine cabinet until they expire and have to be tossed, this smaller quantity is what you need. Too, they are individually wrapped and can be stowed in a purse or briefcase with no problem. Including tax, they are right at a quarter of a dollar per dose, and that's hard to beat, price-wise. The Cool Blast Flavor is not bad, either!

Arlene

10/11/2016 5:00:00 PM

Overall rating was excellent

This particular idem works as good as niguil cold medicine

muffin

1/2/2017 4:00:00 PM

Cold

This was great at least i could sleep at night

Loui

11/17/2016 4:00:00 PM

Good price

I like the cold medicine price, I don't see it better or worse than the average, except that the night time med does not leave me "dopey" in the morning, like night time nyquil does.

j

12/16/2021 4:00:00 PM

Exceptionally poor quality

After purchasing this medicine twice and trying out two different boxes of it I can honestly say that it does absolutely nothing to help any and all symptoms of a cold. Whichever manufacturer is making this for Walmart, it is not providing an up to par quality product. I've taken this on a few different occasions for body aches and pains when having a cold and it has done absolutely nothing when compared to other regular brands. There's a reason this product is so cheap and that is because it does absolutely nothing and it doesn't work. I'm sure if this product was tested you'd find out that it probably has a little to no medicine in it and who knows what else.

Stacy

11/12/2021 4:00:00 PM

Disappointing product

Day time cold medicine did not relieve cold symptoms at all. Congestion and stuffy nose persisted with no relief. Very disappointing. I would not purchase this product again.

donaldf5

12/9/2016 4:00:00 PM

I wasn't impressed. Waste of money.

Did seem to work. This product doesn't work as good as the Walgreens brandom, it's not even close. I will never buy this knockoff brand again.

Similar Products